A 32-year-old member asked:
Disclaimer

is 1-2 diarrhea a day for 2 weeks something to be very concerned about?

1 doctor answer
Dr. Vivek Huilgol
34 years experience Gastroenterology
Possibly: It represents a change. It may relate to something innocuous - a change in medication for example - or something serious. In general, change warrants explanation. If you can't find a good reason, see your doc or possibly a GI doc.
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Loose stools are: a common side effect with Zoloft (sertraline). It usually resolves within a couple of weeks.
1
1 thank
A 19-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Generally no.: Diarrhea for a day should not in any way interfere with your birth control pills.
A 38-year-old female asked:
Dr. Ayah Elmaghrabi
29 years experience Pediatrics
Evaluation : Your child will need evaluation by a pediatrician or a pediatric gastroenterologist.
A 32-year-old male asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Rest and hydrate: the key is to rest and hydrate by drinking a lot of ater and jiuces, eat yogurt and banana, and stay on liquid diet otherwise. take OTC medication for ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month